Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Abdominal pain, profuse generalized sweating, dizziness, nausea, vomiting, diarrhea

I want to know possible causes of sudden abdominal pain , profuse generalized sweating, dizziness and nausea. I felt sudden stomach pain and thought I was either going to vomit or have diarrhea, but when I to the toilet I only had gas followed by increasing stomach pain, profuse sweating, nausea and dizziness. It only lasted about 15 minutes and the next day felt fine. What would have caused these symptoms?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  1198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

There does not seem to be anything significantly wrong. I would still advise you to get your sugar level tested, as sometime hypoglycemia which is reduced blood sugar may cause such symptoms.

Consume a well balanced high fiber diet along with plenty of oral fluids and you will be fine.
Take Care
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor